RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 1, Pages 63–74 (Mi msb4384)  

This article is cited in 1 scientific paper (total in 1 paper)

Equivalence of certain linear operators in an analytic space

K. M. Fishman


Full text: PDF file (927 kB)

Bibliographic databases:
UDC: 517.43
Received: 16.03.1964

Citation: K. M. Fishman, “Equivalence of certain linear operators in an analytic space”, Mat. Sb. (N.S.), 68(110):1 (1965), 63–74

Citation in format AMSBIB
\Bibitem{Fis65}
\by K.~M.~Fishman
\paper Equivalence of certain linear operators in an analytic space
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 1
\pages 63--74
\mathnet{http://mi.mathnet.ru/msb4384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=185466}
\zmath{https://zbmath.org/?q=an:0141.32103}


Linking options:
  • http://mi.mathnet.ru/eng/msb4384
  • http://mi.mathnet.ru/eng/msb/v110/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:152
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020